Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

The doctor at the pain clinic has upped my amitryptiline from 20mg everynight to 75mg

(5 Posts)
Saltire Sun 27-Sep-09 20:37:05

He thinks I'm depressed. I'm not sur eif I am depressed or jsut really stressed. Somethings going to have to give at some point though.
My days ahve got longer - I now need tobe up at 6.45 as Ds1needs to be out teh hosue by 8.00am, and I need to get Ds2 sorted for school so I cna get the 09.45 bus, even though I don't actually start work until 11am. I need to get the early bus so i can hopefully get a seat because if I ahve to stand it buggers me up for the rest of the day and I can't cope with standing for too long ( if I try to get a later bus they are full and drive past me). If I don't get out of work at 2pm exaclty I miss the 2.15 bus and have to wait until 15.05 to get the next one.
We ahve huge issues going on with MOD/military which are having a serious effect on both my health,DH's health and quite frankly I feel very let down by the service.
I have the Dses driving me nuts, constantly arguing and fighting and bickering, not doing wha tthey are told etc, and DS1 has some hellish moods and strops and has problems with another lad.
My mother is never off my back always on teh phone - in fact she firmly belives that I only tak eparacetamol for pain, not co-codamol, as she went on and on and on and on about ti being addictive so I siad "no mum, you're right it is addictive I shall stop" and she belived me.
I feel very let down by the lack of support and help my GPs ahv egiven me- in fact they ahve given me no help or support whatsoever.
I am sick of my life bieng dictated to by other peopple or the military or DH or teh kids. I am sick of my life bieng dictated to by pain all the time. I am getting other symptoms now, I keep falling over my legs keep going numb and my feet (hav e had this in my hands for a while now) I keep getting a horrible taste in my mouth everyhting I eat tastes funny. I get jaw pain and toothpain, earache. I get nausea a lot and hearburn.

Anyway have moaned enough now I think, no one lsitens to em when I moan, they say I do it all the time! Counting down till enxt lot of meds, am sick and tired of pain and sick and tired of being tired and sick and tired of being fobbed off by people supposed to help and support me

doggus Tue 29-Sep-09 15:28:47

I can't help but did not want to read and run. I feel very sorry for you - you sound like you might have CFS or fibromyalgia perhaps. Or it could be put down to stress? I would go and harrass your GP for blood tests, change GP if necessary.

BecauseImWorthIt Tue 29-Sep-09 15:31:40

Sorry Saltire - what a lot you have on your plate sad.

Nothing helpful to say, but am listening.

Saltire Wed 30-Sep-09 15:39:51

doggus, I do have Fibromyalgia, I should ahve made that clear in my OP. It also explains a lot fo teh speeling mistakes I amke, I can't help it!!
I am having a really tough time of it jsut now, not helped by having to wlak into work most days now - or to have to stand on the bus, it can be really painful and bad makes my legs hurt so much. I ahve a lot going on in my homelife too, things which could ahve a big impact on my marriage and family. It all getting to me, and the 75mg of the Ads is making me like a zombie, but teh doc seems to think its what I need. I don't think so, they aren't helping me to sleep any better, ahven't ahd proper sleep for more than a week now and o well, I'm just waflfing again, I should stopgrin

doggus Thu 01-Oct-09 22:32:52

Hi Saltire, you honestly need to change your GP! He doesn't sound as if he is listening to you. I have fibromyalgia too and was helped massively by going to see a specialist. Could you get a referral? You also need to TELL people you are ill and get them to help you more, you sound overloaded.

Your symptoms do sound like mine, fibro can cause all sorts of weird things. Do you take painkillers too? I am on the max dosage of dihydrocodeine and it does help but like you I count down to the next dose! I have been offered stronger painkillers but am a bit scared of being zombified.

My worst symptoms are the flu like aches, my legs hurt so much. Just wanted to say you are not alone!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now